# SDR P5CA2021081000313

- Difficulty date: August 10, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 5,607 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 2780540101
- Part serial: 0156
- Condition: Faulted
- Location: Apu
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU BLEED FUNCTION INOP( FND APU DUCT PRESSURE DROP TO ZERO DURING L ENG START. PER AMM  71-00-00 PRFORM BOTH ENGINE DRY MOTORING, CONDITION NORMAL WITH GROUND PNEUMATIC SOURCE. TRANSFERRED TO MDDR 151273 IAW MEL 49-11-01-01 CAT C.  /  LP  1483980:   REMOVED AND REPLACED APU SUPPLY SOV THEN OPER CHECK OK PER AMM 36-11-10/401. THIS CLEARS MDDR 151273.  )
